On Some Fully Invariant Subgroups of Summable Groups
Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 2, pp. 147-152.

We show the inheritance of summable property for certain fully invariant subgroups by the whole group and vice versa. The results are somewhat parallel to these due to Linton (Mich. Math. J., 1975) and Linton-Megibben (Proc. Amer. Math. Soc., 1977). They also generalize recent assertions of ours in (Alg. Colloq., 2009) and (Bull. Allah. Math. Soc., 2008)

DOI: 10.5802/ambp.244
Classification: 20K10
Keywords: fully invariant subgroups, λ-large subgroups, summable groups, free valuated vector spaces
Peter Danchev 1

1 Dept. of Mathematics and Statistics Plovdiv University 24 Tzar Assen Str. 4000 Plovdiv, BG BULGARIA
@article{AMBP_2008__15_2_147_0,
     author = {Peter Danchev},
     title = {On {Some} {Fully} {Invariant} {Subgroups} of {Summable} {Groups}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {147--152},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {2},
     year = {2008},
     doi = {10.5802/ambp.244},
     mrnumber = {2468040},
     zbl = {1155.20053},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.244/}
}
TY  - JOUR
AU  - Peter Danchev
TI  - On Some Fully Invariant Subgroups of Summable Groups
JO  - Annales mathématiques Blaise Pascal
PY  - 2008
DA  - 2008///
SP  - 147
EP  - 152
VL  - 15
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.244/
UR  - https://www.ams.org/mathscinet-getitem?mr=2468040
UR  - https://zbmath.org/?q=an%3A1155.20053
UR  - https://doi.org/10.5802/ambp.244
DO  - 10.5802/ambp.244
LA  - en
ID  - AMBP_2008__15_2_147_0
ER  - 
%0 Journal Article
%A Peter Danchev
%T On Some Fully Invariant Subgroups of Summable Groups
%J Annales mathématiques Blaise Pascal
%D 2008
%P 147-152
%V 15
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.244
%R 10.5802/ambp.244
%G en
%F AMBP_2008__15_2_147_0
Peter Danchev. On Some Fully Invariant Subgroups of Summable Groups. Annales mathématiques Blaise Pascal, Volume 15 (2008) no. 2, pp. 147-152. doi : 10.5802/ambp.244. https://ambp.centre-mersenne.org/articles/10.5802/ambp.244/

[1] P. Danchev Commutative group algebras of summable p-groups, Commun. Algebra, Volume 35 (2007), pp. 1275-1289 | DOI | MR | Zbl

[2] P. Danchev Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., Volume 23 (2008), p. 149-154. | MR | Zbl

[3] P. Danchev On λ-large subgroups of summable C Ω -groups, Algebra Colloq., Volume 16 (2009)

[4] L. Fuchs Infinite Abelian and Groups I, II, Mir, Moskva, 1974 and 1977 | MR | Zbl

[5] P. Hill A note on σ-summable groups, Proc. Amer. Math. Soc., Volume 126 (1998), pp. 3133-3135 | DOI | MR | Zbl

[6] R. Linton On fully invariant subgroups of primary abelian groups, Mich. Math. J., Volume 22 (1975), pp. 281-284 | MR | Zbl

[7] R. Linton λ-large subgroups of C λ -groups, Pac. J. Math., Volume 75 (1978), pp. 477-485 | MR | Zbl

[8] R. Linton; C. Megibben Extensions of totally projective groups, Proc. Amer. Math. Soc., Volume 64 (1977), pp. 35-38 | DOI | MR | Zbl

[9] C. Megibben The generalized Kulikov criterion, Can. J. Math., Volume 21 (1969), pp. 1192-1205 | DOI | MR | Zbl

[10] R. Nunke Homology and direct sums of countable abelian groups, Math. Z., Volume 101 (1967), pp. 182-212 | DOI | MR | Zbl

Cited by Sources: